Integration on a semianalytic set
Bulletin de la Société Mathématique de France, Volume 94 (1966), p. 141-180
@article{BSMF_1966__94__141_0,
     author = {Herrera, Miguel},
     title = {Integration on a semianalytic set},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {94},
     year = {1966},
     pages = {141-180},
     doi = {10.24033/bsmf.1637},
     zbl = {0158.20601},
     mrnumber = {35 \#4837},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1966__94__141_0}
}
Herrera, M.E. Integration on a semianalytic set. Bulletin de la Société Mathématique de France, Volume 94 (1966) pp. 141-180. doi : 10.24033/bsmf.1637. http://www.numdam.org/item/BSMF_1966__94__141_0/

[1] Borel (A.) and Moore (J. C.). - Homology theory for locally compact spaces, Mich. math. J., t. 7, 1960, p. 137-159. | MR 24 #A1123 | Zbl 0116.40301

[2] Borel (A.) and Haefliger (A.). - La classe d'homologie fondamentale d'un espace analytique, Bull. Soc. math. France, t. 89, 1961, p. 461-513. | Numdam | MR 26 #6990 | Zbl 0102.38502

[3] Bredon (Glen). - Sheaf theory. - New York, Mc Graw-Hill Comp. (to be published).

[3a] Bungart (Lutz). - Stokes' theorem on real analytic varieties, Proc. Nat. Acad. Sci. U.S.A., 54, 1965, 343-344. | MR 34 #8430 | Zbl 0158.40602

[4] Godement (Roger). - Topologie algébrique et théorie des faisceaux. - Paris, Hermann, 1958 (Act. scient. et ind., 1252 ; Publ. Inst. Math. Univ. Strasbourg, 13). | Zbl 0080.16201

[5] Grothendieck (A.). - Produits tensoriels topologiques et espaces nucléaires. - Providence, American mathematical Society, 1955 (Memoirs of the American mathematical Society, 16). | MR 17,763c | Zbl 0064.35501

[6] Herrera (Miguel E.). - On the extension of currents, Rev. Union. mat. Argent., t. 22, 1965, p. 139-143. | MR 33 #657 | Zbl 0134.07702

[7] Herrera (Miguel E.). - Intégration sur un ensemble semi-analytique, C. R. Acad. Sc., t. 260, 1965, p. 763-765. | MR 31 #4051 | Zbl 0132.19702

[8] Lelong (P.). - Intégration sur un ensemble analytique complexe, Bull. Soc. math. France, t. 85, 1957, p. 239-262. | Numdam | MR 20 #2465 | Zbl 0079.30901

[9] Łojasiewicz (S.). - Une propriété topologique des sous-ensembles analytiques réels, Colloques internationaux du C.N.R.S. [117, 1962, Paris], p. 87-89. | Zbl 0234.57007

[10] Łojasiewicz (S.). - Sur le problème de la division, Studia Math., t. 18, 1959, p. 87-136. | MR 21 #5893 | Zbl 0115.10203

[11] Łojasiewicz (S.). - Triangulation of semianalytic sets, Ann. Scuola norm. sup. Pisa, 3e série, t. 18, 1964, p. 449-474. | Numdam | Zbl 0128.17101

[12] Łojasiewicz (S.). - Division de distribuciones y triangulacion de conjuntos semi-analiticos, Universidad de Buenos Aires, Fac. C. exactas y naturales, Dep. Matematicas, 1965. | Zbl 0139.41101

[13] Łojasiewicz (S.). - Ensembles semi-analytiques. - Paris, Presses universitaires de France, 1966 (Institut des Hautes Études Scientifiques).

[14] De Rham (G.). - Variétés différentiables, 2e éd. - Paris, Hermann, 1960 (Act. scient. et ind., 1222 ; Publ. Inst. Math. Univ. Nancago, 3). | Zbl 0089.08105